# SDR WX0A2015082472833

- Difficulty date: August 24, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 70,120 hours, 24,286 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORM 26160604 SMOKE DETECTION, CARGO COMPARTMENT.  FIRE PROTECTION SYS FAIL LIGHT ON, ECIAS MSG FIRE OVHT SYS DISPLAYED.  EICAS STATUS MSG AFT CARGO DETECTOR 1 & 2 DISPLAYED.  PERFORMED LOWER CARGO COMPARTMENT SMOKE DETECTION SYS TEST IAW AMM 26-16-00.  ECIAS MSG WENT AWAY.
